Volume 84, Number 1, August 1990
- Frank E. Bennett, Lisheng Wu, Lie Zhu:
Further results on incomplete (3, 2, 1)- conjugate orthogonal idempotent Latin squares.
- Michael Gilpin, Robert Shelton:
Predicates whose maximal length functions increase periodically.
- Peter Horák, Jozef Sirán:
Solution of two problems of P. Erdös concerning Hamiltonian cycles.
- Lih-Hsing Hsu:
Generalized homomorphism graph functions.
- Elzbieta B. Jarrett:
Two families of graphs satisfying the cycle basis interpolation property.
- Ronald C. Mullin, Douglas R. Stinson:
Pairwise balanced designs with odd block sizes exceeding five.
- Sadao Saito, Takanori Hayasaka:
Langford sequences: Some connections with complete and additive permutations.
- Paul C. van Oorschot, Scott A. Vanstone:
On splitting sets in block designs and finding roots of polynomials.
- Dave Witte:
Hamilton-decomposable graphs and digraphs of infinite valence.
- Jin Akiyama, Jorge Urrutia:
Simple alternating path problem.
- Nicola Martinov:
A recursive characterization of the 4-connected graphs.
Volume 84, Number 2, September 1990
Volume 84, Number 3, October 1990
Last update Thu May 23 14:42:10 2013
CET by the DBLP Team — Data released under the ODC-BY 1.0 license — See also our legal information page